All the smoke from the fires has my allergies high. I’m taking 3 times the allergy pills. I think they are making me agitated. Or maybe the allergies themselves are making me agitated. But everything is getting on my nerves. I don’t like the feeling though it reminds me of having mixed episodes and it’s giving me fits.
Is it safe to take 3 times the allergy pills? I took triple Benadryl once when I was unwell and it was very scary. My heart was pounding.
I normally take it in the morning and it says to take it every 4 hours, but I think I’m just not used to it or something. However I skipped the last dose and feel better so I think I’ll suffer with the allergies rather than take it every 4 hours. That’s too much for me.
My pharmacy told me the only safe allergy med to take with aps was loratadine/claritin.
Sorry @Leaf, hope you feel better tomorrow.
I was very agitated today also but nothing to do with allergies. It’s a horrible feeling.
I had to quit allergy meds because they made me agitated
Thank you @everhopeful , hope you have a better day too.
I’m sorry, were they pseudophed?
Oh I can’t remember. Not pseudofed but that stuff amps me up too. Can’t handle any of that stuff
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.